# SDR 7C7A2025091800039

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 82,511 hours, 27,887 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 331200ERWQEC
- Part serial: P2240
- Condition: Oil Consumption
- Location: Zone 100
- Part time: 67,756 hours, 22,907 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH OIL CONSUMPTION AUTO SHUTDOWN ACTIVATED
